×

Found 26 Documents (Results 1–26)

100
MathJax

Recent results on \(p\)-stable convex compact sets with applications. (English) Zbl 1068.60017

Horvárth, Lajos (ed.) et al., Asymptotic methods in stochastics. Festschrift for Miklós Csörgő. Proceedings of the international conference, held in honour of the work of Miklós Csörgő on the occasion of his 70th birthday, Ottawa, Canada, May 23–25, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3561-0/hbk). Fields Institute Communications 44, 127-139 (2004).
MSC:  60D05 60F05 52A22
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification